Alert archive / Michigan / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 21, NWS Detroit, MI

May 20, 2024Macomb County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at May 20, 2024, 5:03 PM EDT for Macomb County, Michigan. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2024, 5:03 PM EDT (21:03 UTC)
Expired
May 20, 2024, 5:30 PM EDT
In force
27 min
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Macomb County, MI

The radar

The Detroit radar (KDTX), 44 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.1 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2024-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 178 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2024-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
178 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
1390 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

388 
WUUS53 KDTX 202103
SVRDTX
MIC099-202200-
/O.NEW.KDTX.SV.W.0021.240520T2103Z-240520T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
503 PM EDT Mon May 20 2024

The National Weather Service in Detroit/Pontiac has issued a

* Severe Thunderstorm Warning for...
  Central Macomb County in southeastern Michigan...

* Until 600 PM EDT.

* At 503 PM EDT, a severe thunderstorm was located over Sterling
  Heights, or near Warren, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Sterling Heights and Clinton around 510 PM EDT.
  Mount Clemens around 515 PM EDT.
  Macomb Township around 520 PM EDT.

Other locations impacted by this severe thunderstorm include New
Haven, Shelby Township, Chesterfield Township, Clinton Township,
Utica, Fraser, Washington, and Roseville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4250 8298 4251 8308 4259 8309 4276 8304
      4275 8273 4271 8273
TIME...MOT...LOC 2103Z 216DEG 17KT 4255 8302 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KDK
2 follow-up statements
873 
WWUS53 KDTX 202123
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
523 PM EDT Mon May 20 2024

MIC099-202200-
/O.CON.KDTX.SV.W.0021.000000T0000Z-240520T2200Z/
Macomb MI-
523 PM EDT Mon May 20 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR CENTRAL MACOMB COUNTY...

At 523 PM EDT, a severe thunderstorm was located near Macomb
Township, or near Mount Clemens, moving northeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Clinton and Macomb Township around 530 PM EDT.

Other locations impacted by this severe thunderstorm include
Chesterfield Township, New Haven, Clinton Township, Utica,
Washington, and Shelby Township.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4257 8290 4257 8308 4276 8304 4275 8273
      4271 8273
TIME...MOT...LOC 2123Z 216DEG 17KT 4263 8294 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KDK
776 
WWUS53 KDTX 202130
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
530 PM EDT Mon May 20 2024

MIC099-202140-
/O.CAN.KDTX.SV.W.0021.000000T0000Z-240520T2200Z/
Macomb MI-
530 PM EDT Mon May 20 2024

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MACOMB COUNTY IS
CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, heavy rain is
still possible with this thunderstorm.

&&

LAT...LON 4257 8290 4257 8308 4276 8304 4275 8273
      4271 8273
TIME...MOT...LOC 2129Z 216DEG 17KT 4266 8291 

$$

KDK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 4:40 PM EDT, 23 minutes earlier. Its key messages:

  • Another round of showers and thunderstorms is expected this evening as activity develops and moves in from western Lower Mi.
  • An isolated thunderstorm could approach severe intensity with damaging wind the primary hazard. Large hail is also possible but tornado potential is low.
  • Additional storms are possible Tuesday afternoon followed by a line of strong to severe storms late Tuesday night. Damaging wind is the greatest threat Tuesday night.
  • Warm and muggy conditions with high temperatures in the mid to upper 80s continue through mid week until a cold front moves through the region Wednesday.
  • There is one more chance for showers/storms Wednesday before a cooler and less humid air mass follows the front for the late week period
Area forecast discussion, May 20, 4:40 PM EDT, 23 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
440 PM EDT Mon May 20 2024

.KEY MESSAGES...

- Another round of showers and thunderstorms is expected this evening
  as activity develops and moves in from western Lower Mi.

- An isolated thunderstorm could approach severe intensity with
  damaging wind the primary hazard. Large hail is also possible but
  tornado potential is low.

- Additional storms are possible Tuesday afternoon followed by a line
  of strong to severe storms late Tuesday night. Damaging wind is the
  greatest threat Tuesday night.

- Warm and muggy conditions with high temperatures in the mid to
  upper 80s continue through mid week until a cold front moves
  through the region Wednesday.

- There is one more chance for showers/storms Wednesday before a
  cooler and less humid air mass follows the front for the late week
  period

&&

.DISCUSSION...

The early afternoon convective cluster followed the warm front
supported instability gradient along and north of the I-69 corridor
this afternoon. Hourly mesoanalysis showed 0-6 km bulk shear
sneaking up to around 30 knots as the storms increased coverage,
just enough for some forward propagation and sporadic wind damage as
the storms matured. The southward moving outflow then became the
focus of a secondary development capable of its own sporadic wind
damage and large hail before exiting into Ontario at press time.

Yet another round of storms is on schedule to affect Lower/SE Mi
this evening as upstream activity develops eastward. Mid afternoon
satellite imagery clearly shows the outflow reinforced warm front
beginning to recover northward or at least hold a position near the
M-59 to I-96 corridors for the late afternoon. Surface pressure
falls associated with the inbound MCV will be sufficient to draw
instability northward into SW Lower Mi late in the diurnal cycle
while the mid level circulation further supports organized
convection. Maintenance of instability then becomes more
questionable after midnight as the surface low slips through central
Lower Mi. The surface low is a tracer for MCV support that carries
the remaining convective clusters into Lake Huron before sunrise.

The MCV subsidence wake appears as a substantial short wave ridge in
model data to start off Tuesday. The effective frontal boundary
sinks back south as well to leave conditions dry for the morning
before a transition to return flow moisture transport occurs in the
afternoon. Scattered showers and a stray thunderstorm are possible
through the evening as the surface warm front sharpens up ahead of
the next Midwest low pressure system. The southern stream
circulation in today's Pacific coast trough has good model agreement
on a track into the Midwest where it deepens substantially by
Tuesday night. The leading cold front becomes the subject of the
next round of severe thunderstorm potential for our area, although
the latest model trends exhibit a strong nocturnal limiting factor
for eastward longevity. The 12Z HREF hi-res members show good
agreement on a convincing weakening trend across Lower Mi late
Tuesday night. This is a surprising solution given how strongly
forced the pattern is on the background of the larger scale low
pressure system. The SPC Slight/Marginal risk combo nicely depicts
the decreasing potential for severe intensity into Wednesday
morning.

&&

.MARINE...

A stalled boundary extends from southern Lake Huron to southern Lake
Michigan with a mid level system rippling along it. This helped
touch off a afternoon round of storms.  Additional mid level support
this evening will lead to another round of storms reaching the
eastern lakes around midnight. The front will linger Tuesday which
could help another round of storms in the afternoon. A stronger
surface low will then lift northeast through northern Michigan
Tuesday night into Wednesday, pulling a cold front through the
region leading to yet another round of storms Wednesday. Conditions
are expected to remain below Small Craft Advisory criteria tonight
through Tuesday, though locally higher winds and waves will be
possible within any thunderstorms. Winds increase out of the south
to 20 to 30 knots ahead of the associated cold front Wednesday, then
veer to the west Wednesday night into Thursday while remaining gusty
to around 25 knots. Less humid air settles in for the late week as
high pressure builds in.

&&

.CLIMATE...

Here are the record high temperatures for May 20th through
May 22nd:

May 20th:
Detroit                91 (set in 1977)
Flint                  92 (set in 1934)
Saginaw/Tri-Cities     93 (set in 1977)

May 21st:
Detroit                92 (set in 1977)
Flint                  93 (set in 1921)
Saginaw/Tri-Cities     94 (set in 1977)

May 22nd:
Detroit                90 (set in 1994)
Flint                  91 (set in 1934)
Saginaw/Tri-Cities     89 (set in 1992)

Here are the record high low temperatures for May 20th
through May 22nd:

May 20th:
Detroit                68 (set in 1934)
Flint                  65 (set in 1939)
Saginaw/Tri-Cities     70 (set in 1975)

May 21st:
Detroit                71 (set in 2013)
Flint                  67 (set in 1934)
Saginaw/Tri-Cities     66 (set in 2021)

May 22nd:
Detroit                67 (set in 1941)
Flint                  65 (set in 1977)
Saginaw/Tri-Cities     68 (set in 1977)

&&

.PREV DISCUSSION...
Issued at 1204 PM EDT Mon May 20 2024

AVIATION...

High based (6-10 kft), mostly scattered CU field developing with
diurnal heating/instability, with potential for scattered strong
thunderstorm development. Much higher confidence across Tri-Cities
region (MBS) and Flint vicinity as circulation/shortwave trough
tracking out of the Midwest lifts through northern Lower Michigan
this evening. Still, warm advection arm/instability gradient lifting
through southeast Michigan still presents a low chance for southern
areas, especially as activity becomes more surface based later
today. The 500 MB trough axis will be slow to move through the
Central Great Lakes, and with strong low level jet, scattered rain
showers/thunderstorms tonight, which will also tend to help lower
cloud bases more in the 2-6 kft range, mainly northern taf sites,
closest to the departing circulation.  Southwest winds today around
10 knots becoming weak westerly or variable tonight.

For DTW/D21 Convection...

Low chance of thunderstorms this afternoon into tonight, with
the bulk of storms expected to be north of the terminal. With timing
very difficult to pin down and the low chances of the airport being
directly impacted, preference is to leave out of the taf and monitor
trends for possible inclusion if confidence increases. Otherwise,
cloud ceilings look hard to come by, and any bkn-ovc layers above
5000 feet. Best chance for cloud bases aob 5000 feet looks to be
Tuesday morning.

DTW THRESHOLD PROBABILITIES...

*  Low for thunderstorms this afternoon through tonight.

*  Low for aob 5000 feet Tuesday morning.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...

MI...None.
Lake Huron...None.
Lake St Clair...None.
Michigan waters of Lake Erie...None.

&&

DISCUSSION...BT
MARINE.......DRK
CLIMATE......BT
AVIATION.....SF

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, May 20, 4:47 PM EDT, 16 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
447 PM EDT Mon May 20 2024

MIZ047>049-053>055-060>063-068>070-075-076-082-083-210830-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
447 PM EDT Mon May 20 2024

This hazardous weather outlook is for southeast Michigan.

.DAY ONE...Tonight

Showers and thunderstorms remain possible tonight with highest
confidence for broader coverage north of I-69. Brief downpours,
gusty winds, and small hail are the main concerns, although an
isolated storm could produce gusts to 50 mph or hail near 1 inch in
diameter.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Additional sub-severe storms are possible Tuesday afternoon followed
by a line of strong to severe storms late Tuesday night which poses
the greatest threat for 60 mph gusts.

One more chance for storms Wednesday before a cooler and less humid
airmass arrives for the late week period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not planned for tonight.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-210830-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
447 PM EDT Mon May 20 2024

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...Tonight

Showers and thunderstorms remain possible tonight with highest
confidence for broader coverage from central to northern Lake Huron.
Brief downpours, gusty winds, and small hail are the main concerns,
although an isolated storm could produce gusts to 45 knots and hail
near 1 inch in diameter.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Additional sub-severe storms are possible Tuesday afternoon followed
by a line of strong to severe storms late Tuesday night which poses
the greatest threat for 50 knot gusts.

One more chance for storms Wednesday before a cooler and less humid
airmass arrives for the late week period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not planned for tonight.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

KGK/BT

In the hours before

Local storm report, May 20, 2:42 PM EDT, 2 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Detroit/Pontiac MI
242 PM EDT Mon May 20 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     Tstm Wnd Dmg     4 SE Saint Charles      43.26N  84.08W
05/20/2024                   Saginaw            MI   Amateur Radio

            2-4 inch tree limbs downed, along with a pine tree
            uprooted.

&&

Event Number DTX2400490

sf
Special weather statement, May 20, 2:47 PM EDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
247 PM EDT Mon May 20 2024

MIZ069-201945-
Oakland MI-
247 PM EDT Mon May 20 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN OAKLAND COUNTY
THROUGH 345 PM EDT...

At 247 PM EDT, Doppler radar was tracking a strong thunderstorm near
Milford, moving northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Oxford, Ortonville, Clarkston, Davisburg, White Lake, Holly State
Recreation Area, Rose Center, and Waterford.

This includes I-75 between mile markers 88 and 101.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4258 8355 4266 8367 4287 8353 4288 8318
TIME...MOT...LOC 1847Z 215DEG 9KT 4265 8358

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

KDK
Local storm report, May 20, 3:41 PM EDT, 1 hour 22 minutes before
Preliminary Local Storm Report
National Weather Service Detroit/Pontiac MI
341 PM EDT Mon May 20 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     Tstm Wnd Dmg     Marlette                43.33N  83.08W
05/20/2024                   Sanilac            MI   911 Call Center

            Sporadic tree limbs and trees downed in Sanilac county:
            including Marlette, Deckerville, Sandusky, and Cass
            city.

&&

Event Number DTX2400491

sf
Local storm report, May 20, 3:47 PM EDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Detroit/Pontiac MI
347 PM EDT Mon May 20 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     Hail             1 NE Armada             42.85N  82.87W
05/20/2024  E1.50 inch       Macomb             MI   Public

&&

Event Number DTX2400492

sf
Local storm report, May 20, 4:14 PM EDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Detroit/Pontiac MI
414 PM EDT Mon May 20 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     Rain             Deckerville             43.53N  82.74W
05/20/2024  M1.00 inch       Sanilac            MI   Trained Spotter

            1 hour rainfall total

&&

Event Number DTX2400493

DRK
Special weather statement, May 20, 4:55 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
455 PM EDT Mon May 20 2024

MIZ070-202200-
Macomb MI-
455 PM EDT Mon May 20 2024

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL MACOMB COUNTY THROUGH 600
PM EDT...

At 455 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Warren, moving northeast at 30 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Warren, Troy, St. Clair Shores, Mount Clemens, New Baltimore,
Sterling Heights, Clinton, Macomb Township, Roseville, Eastpointe,
Madison Heights, Hazel Park, Fraser, Center Line, Utica, New Haven,
Washington, Shelby Township, Chesterfield Township, and Clinton
Township.

This includes the following highways...
 I-94 between mile markers 227 and 249.
 I-696 between mile markers 19 and 28.
 M-39 between mile markers 16 and 24.
 M-53 between mile markers 16 and 24.
 M-59 near mile marker 49.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4261 8273 4246 8292 4247 8309 4265 8309
      4276 8302 4275 8273 4266 8271 4268 8271
      4269 8269 4268 8269
TIME...MOT...LOC 2055Z 212DEG 27KT 4254 8305

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

KDK

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 8:29 PM EDTSpecial Weather StatementDTXMonroe61 min
May 19, 9:23 PM EDTSpecial Weather StatementDTXLenawee67 min
May 20, 12:06 PM EDTSpecial Weather StatementDTXSaginaw, Shiawassee54 min
May 20, 12:43 PM EDTSpecial Weather StatementDTXSaginaw62 min
May 20, 1:17 PM EDTSevere Thunderstorm WarningDTXBay, Genesee, Lapeer, Saginaw, Tuscola58 min
May 20, 1:53 PM EDTSevere Thunderstorm WarningDTXLapeer, Saint Clair, Sanilac67 min
May 20, 2:09 PM EDTSpecial Marine WarningDTX2 hr
May 20, 2:47 PM EDTSpecial Weather StatementDTXOakland58 min
May 20, 3:13 PM EDTSevere Thunderstorm WarningDTXMacomb, Saint Clair77 min
May 20, 3:17 PM EDTSpecial Marine WarningDTX118 min
May 20, 4:55 PM EDTSpecial Weather StatementDTXMacomb65 min
May 20, 5:18 PM EDTAreal Flood AdvisoryDTXMacomb75 min
May 20, 6:59 PM EDTSpecial Weather StatementDTXMonroe61 min
May 20, 7:21 PM EDTSpecial Weather StatementDTXWayne54 min
May 20, 7:29 PM EDTSpecial Weather StatementDTXWayne61 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.